# SDR IPXA2021031466800

- Difficulty date: February 22, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: ARB75331
- Condition: Cracked
- Location: #1 Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLEFT WING LOWER STRINGER # 33 IS CRACKED AT STA. XORS. 1070.REPAIRED CRACKED LEFT WING STRINGER #33 AT STA. XORS. 1070 IAW VT-SAA EA 011-5720-01-A8903 REV. I/R AND UPS EO MD11-5710-79624-A. (MAJOR)
